Follow
Fabio Tal
Fabio Tal
Professor de Matemática Aplicada, Universidade de São Paulo
Verified email at ime.usp.br
Title
Cited by
Cited by
Year
Transition state theory: Variational formulation, dynamical corrections, and error estimates
E Vanden-Eijnden, FA Tal
The Journal of chemical physics 123 (18), 184103, 2005
1412005
Forcing theory for transverse trajectories of surface homeomorphisms
P Le Calvez, FA Tal
Inventiones mathematicae 212 (2), 619-729, 2018
552018
Strictly toral dynamics
A Koropecki, FA Tal
Inventiones mathematicae 196 (2), 339-381, 2014
542014
Area-preserving irrotational diffeomorphisms of the torus with sublinear diffusion
A Koropecki, F Tal
Proceedings of the American Mathematical Society 142 (10), 3483-3490, 2014
292014
A characterization of annularity for area-preserving toral homeomorphisms
N Guelman, A Koropecki, FA Tal
Mathematische Zeitschrift 276 (3), 673-689, 2014
232014
Maximizing measures for endomorphisms of the circle
FA Tal, S Addas-Zanata
Nonlinearity 21 (10), 2347, 2008
222008
Bounded and unbounded behavior for area-preserving rational pseudo-rotations
A Koropecki, FA Tal
Proceedings of the London Mathematical Society 109 (3), 785-822, 2014
212014
Transition state theory and dynamical corrections in ergodic systems
FA Tal, E Vanden-Eijnden
Nonlinearity 19 (2), 501, 2006
202006
On maximizing measures of homeomorphisms on compact manifolds
FA Tal, S Addas-Zanata
Fundamenta Mathematicae 200, 145-159, 2008
192008
Support of maximizing measures for typical dynamics on compact manifolds
S Addas-Zanata, FA Tal
Discrete & Continuous Dynamical Systems 26 (3), 795, 2010
172010
Mixing in simple models for turbulent diffusion
EG Tabak, FA Tal
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2004
172004
Homeomorphisms of the annulus with a transitive lift
S Addas-Zanata, FA Tal
Mathematische Zeitschrift 267 (3-4), 971-980, 2011
162011
Stability of equilibrium of conservative systems with two degrees of freedom
MVP Garcia, FA Tal
Journal of Differential Equations 194 (2), 364-381, 2003
152003
Dynamics of homeomorphisms of the torus homotopic to Dehn twists
S Addas-Zanata, FA Tal, BA Garcia
Ergodic Theory and Dynamical Systems 34 (2), 409-422, 2012
142012
Irrational rotation factors for conservative torus homeomorphisms
T Jäger, F Tal
Ergodic Theory and Dynamical Systems 37 (5), 1537-1546, 2017
132017
Transitivity and rotation sets with nonempty interior for homeomorphisms of the 2-torus
F Tal
Proceedings of the American Mathematical Society 140 (10), 3567-3579, 2012
132012
Rotation sets with non-empty interior and transitivity in the universal covering
N Guelman, A Koropecki, FA Tal
Ergodic Theory and Dynamical Systems 35 (3), 883-894, 2015
122015
A note on the generalized 3n+ 1 problem
MVP Garcia, FA Tal
Acta Arithmetica 90 (3), 245-250, 1999
111999
Topological horseshoes for surface homeomorphisms
P Le Calvez, F Tal
Duke Mathematical Journal 171 (12), 2519-2626, 2022
102022
Fully essential dynamics for area-preserving surface homeomorphisms
A Koropecki, FA Tal
Ergodic Theory and Dynamical Systems 38 (5), 1791-1836, 2018
102018
The system can't perform the operation now. Try again later.
Articles 1–20